Reply to de maria.

Sonnenberg, P; Glynn, JR; Murray, J; Godfrey-Faussett, P; Fielding, K; Shearer, S; (2005) Reply to de maria. The Journal of infectious diseases, 191 (10). pp. 1783-4. ISSN 0022-1899 DOI: https://doi.org/10.1086/429837

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1086/429837

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar